# SDR MASA2015102912505

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15101
- Aircraft time: 32,511 hours, 22,558 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, RETURNED TO GATE, STALL FAIL CAUTION.  MAINTENANCE PURGED WATER FROM PITOT WATER TRAPS.
